# SDR PLGA990213

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366BE
- Make and model: Saab 340B
- Aircraft serial: 340B303
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6528 - THE RIGHT AC GENERATOR FAILED, DUE TO WEATHER A/C DIVERTED TO BOS.  MAINTENANCE REPLACED THE AC GENERATOR AND GCU.  AIRCRAFT RETURNED TO SERVICE.  (M)
